# SDR ABXA9600379

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 995791739
- Condition: Damaged
- Location: Fs 897-935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND AN EXISTING REPAIR ON THE AFT LOWER CARGO DOOR JAMB PAN THAT WAS NOT IAW THE DC-9 SRM.  REPAIRED IAW ABX REA D953-13785-MR.
